# SDR CALA2013101800757

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102207
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN CORRODED AT FWD SIDE OF FUEL ACCESS PANEL NR 532RB.  TRIMMED OUT DAMAGE TO LOWER SKIN & INSTALLED REP DOUBLER IAW ECRA 5731-01421.
